# SDR AALA201809149019

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,984 hours, 24,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2951
- Condition: Faulted
- Location: Emergency Lights
- Part time: 61,405 hours, 23,123 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CIDS CHECK,  EMERGENCY POWER SUPPLY UNIT BATTERY EMERGENCY LEFT WARNING MESSAGE ILLUMINATED.  MAINTENANCE REPLACED LEFT OVERWING EPSU 11WL IAW AMM 33-51-38-400-001-A.
